# SDR AT0000459

- Difficulty date: September 11, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CRACK IN FORWARD ENTRY DOOR JAMB.  INSTALLED FILLER, DOUBLER, AND TRIPLER IAW DC9 SRM 51-30-03, 51-10-03, AND SR09530252.
